# SDR DALA2025072305533

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 12,295 hours, 2,978 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5005, STRONG DIRTY SOCK ODOR ON GROUND WITH APU RUNNING. ODOR THROUGH ENTIRE AIRCRAFT.   FOUND OIL CONTAMINATION IN APU INLET SURROUNDING AREAS. ECS DECONTAMINATED COMPLETED PER WC # 2100-2005, AMDS WC# 0550-9001-A320FAM ALSO COMPLETED. (LP 6995532, 1094648)
